MathSciNet Relay Station
MathSciNet bibliographic data
MR1839915 (2002e:35214) 35Q53 (35B10 35L05 35L75 35Q51)
Wazwaz, A. M. Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method. Chaos Solitons Fractals 12 (2001), no. 8, 1549–1556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement